# SDR SIMA200214104

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672406208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP 2 INSPECTION, FLOORBEAM AT FRAME 36 HAS NUMEROUS SPOTS OF CORROSION.  AROUND SCREW HOLES TOP AND BOTTOM.  INSTALLED NEW FLOORBEAM 36 IAW ATR42 SRM 51-25-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
